# SDR CA090116001

- Difficulty date: January 14, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,773 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Out Of Position
- Location: Cargo Net
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING ON THE AIRCRAFT IN THE HANGAR, IT WAS DISCOVERED THAT THE RT SLIDING DOOR WOULD ONLY OPEN APPROX SIX INCHES.  IT WAS FOUND THAT ONE OF THE UPPER "D" RINGS ON THE RIGHT REAR BULKHEAD HAD ROTATED (PROBABLY WHEN THE CARGO NET WAS REMOVED FOR MAINTENANCE) AND IT WAS PREVENTING THE DOOR FROM OPENING FURTHER.  THE RING WAS ROTATED TO ITS PROPER ORIENTATION AND THE DOOR NOW OPERATES NORMALLY.
